# SDR USAA2011090100007

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 43,549 hours, 16,374 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: D5211001821000
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARM / DISARM LEVER IS LOOSE.  MAINTENANCE TIGHTENED 2R HANDLE AS REQUIRED.
